# SDR USAA2013110600012

- Difficulty date: November 6, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 43,053 hours, 15,569 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311281400000
- Part serial: 000
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C11 CHECK, CORROSION FOUND ON SEAT TRACK AT FRAME 20, -Z500, -Y765.  REPLACED SEAT TRACK IAW SRM 51-42-11.
